# SDR AALA990058

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1151-1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 30 CORRODED FROM STATION 1151 TO STATION 1156.  INSTALLED .090 J-DOUBLER OF 7075-T6 STRINGER 30 STATION 1148-1158 WITH 5 FASTENERS EACH SIDE OF DAMAGE PER 53-10-3 SRM.  (M)
